# SDR USAA2010092292073

- Difficulty date: August 22, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 61,241 hours, 36,065 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69731201
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C20 - MAJOR REPAIR - CORROSION ON RIGHT HORIZONTAL STABILIZER OUTER HINGE PIN AT BS 1146.508, HORIZ STAB STA 67.54.  REPLACED RIGHT HORIZONTAL STABILIZER OUTER HINGE PIN AT BS 1146.508, HORIZ STAB STA 67.54 IAW JOB CARD I6C55040.
